Could I Be Pregnant Heres My Story Tell Me What You Think

15 Replies
Jenna - August 31

hey.. i took the deprovera shot twice.. the first time i took it the doctor told me to wait untill i got my period to get the next shot, my period came within a week of my first shot running out... when i got my second shot the doc told me that the shot would be done on the 20th of july.. me and my b/f had un protected s_x on the 2nd of july... and since ive been done the shot i havnt gotten my period.. i had some brownish spotting for about 5 days.. so on the 12 of aug i got a blood and urine test from the doc. but it came up neg. ... i have been very bloated.. with cramping an nausios feeling.. could i still be preg?!... what r the chances?

 

jenna - August 23

hello please help!. im only 16

 

vicci - August 23

hi you could well be preg but its not only preg that causes nausea and bloating, it could be something else..........wait 2 weeks if you still haven't had a period go back to the docs and get another test done.........it could well be your body getting used to the injection so chill out and enjoy yourself for a while

 

Jess - August 23

NO you are not pregnant Jenna. There's no way you could be pregnant if a doctors blood test came up negative. It is probably side effects from the shot you are getting. You are on birth control so pregnancy would be quite unlikely anyway. If in doubt, use a condom as added protection. Well done for protecting yourself against pregnancy, I wish more 16 year olds had your mind set! Good luck.

 

Irene - August 23

I wouldn't think you are pregnant. When I was on DeproProvera I lost my period completely. I think the hormones from the shot are just kicking in!!!

 

Jenna - August 23

well we will soon find out wheather i am or not.. tomorrow moring im going to get a test from the health unit

 

? - August 23

jenna your not pregnant so why are you going ot get tested?

 

Missy - August 25

I know a couple of my girlfriends who got pregnant on that depro shot, but your body could also be adjusting to not having a period anymore, or you could very well be pregnant but blood tests don't lie..

 

jenna - August 26

hey yah the test was neg. i dont think i am ne more

 

Lisa - August 26

Jenna: A blood test is the most accurate way to detect a pregnancy or not. The blood test can detect HCG levels as early as the first day of pregnancy. Since your blood test was negative I would venture to say you are not pregnant. However, if you do not start your period soon I would have the doctor run additional tests because there are serious and not so serious type of health conditions which can cause the types of problems you have described. If your doctor refuses, get a second opinion. Good luck.

 

Monica - August 26

Hey Jenna. I would say you are not pregnant. Your body takes time to adjust to birth control and you might just be still adjusting. I would not worry about it. In the meantime, shots and the pill are not 100%- you should also use a condom if you seriously do not want to become pregnant. I have friends that have become pregnant on both.

 

Jenna - August 31

yah thanks for the advice

 

lucy - March 28

hi...i am on the depovera and i have been on it now since June2004 I lost my period complelty and people at family planning told me i can not get preganant because it is 99.9% accurate but me and my boyfriend have had unprotected s_x a couple of times and he has had "accidents" Could I still get pregnant?...

 

Jenn - March 28

Lucy...I don't think that you would be pregnant. I was on the Shot for about 4 years and my husband and I never had protected s_x, and I didn't get pregnant.

 

Manda - March 29

Jenna-I used to take the shot in H.S.When I first started, it caused some nasty brownish discharge too.I was told it would make you gain weight, also, and I lost. I only weighed around 97lbs. to begin with.So I couldn't aford to lose any more.I didn't like the side effects!

 

Bree - March 29

I use to take depoprovera,it's different on everyone who takes it. It is also not healthy for your body and in turn can make some people gain water weight. So when I was on it, I was bleeding very slightly in the begining and did not bleed after that at all for 1 1/2 years. It caused major bloating, weight gain and made me very moody. I got off of it and it took some time for my periods to become normal again. Chances 4 you to actually be pregnant are slim, deproperva is like a infertility dose to your system,it can make woman who try to get pregnant very difficult, I had a friend who was on it and it took her 2years just to get pregnant after being on it for 4years. Like I said it's different 4 everyone. If you suspect that you are there are services out there that provide free ultrasounds in your city or neighboring cities. I'd do that just to be sure if you are really wanting a correct answer.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?